Oct 26, 2012
I have managed to get my viral load to undetectable, but still have to take 1,200 mg of Azythromicin once a week. Why is it that some weeks it doesn't effect my stomach at all, and other weeks causes really bad diarrhea. I always eat yogurt that day, but doesn't seem to help some weeks. It's gotten to the point that I won't leave the house because the diarrhea is so uncertain - and don't want to be far from a bathroom.
| Response from Dr. Henry
Azithryomycin is often a variable gut bomb with no clear recommendation about how to blunt/minimize the stomach side effects. Hopefully your CD4 count will increase enough so that the azithromycin can be stopped (often used for MAI/MAC prophylaxis). If any reader has a helpful reference or anecdotal experience for helping out with stomach problems with azithromycin please post! KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Headache After Giving A Bj Worried I Have HIV
- Itchy Skin After Precum Touching Vagina Sign Of HIV AIDS
- Itchy Vagina After Swallowing Sperm Worried I Have HIV
- After Being Exposed To Hpv How Long Does It Take For Signs Of Cervical Cancer To Appear
- Brown Vaginal Discharge Causes
- Can Vaginal Disorders Cause Back Pain?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.